# SDR CALA0001934

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY SUBFLOOR AND FLOOR SUPPORT CORRODED AT FS 160-200, LBL 54. THE SUBFLOOR AND FLOOR SUPPORT WERE REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND 53-14-1, FIGURE 11.
